Processing may take a few seconds...

Article


Title

"B" jak przestrzeń Banacha

Authors

[ 1 ] Instytut Matematyki, Wydział Automatyki, Robotyki i Elektrotechniki, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[6.3] Mathematics

Year of publication

2020

Published in

Wiadomości Matematyczne

Journal year: 2020 | Journal volume: t. 56 | Journal number: nr 1

Article type

scientific article

Publication language

polish

Pages (from - to)

15 - 27

URL

https://wydawnictwa.ptm.org.pl/index.php/wiadomosci-matematyczne/article/view/7073/6513

Points of MNiSW / journal

5.0

Points of MNiSW / journal in years 2017-2021

5.0

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.